# SDR DLM90030150

- Difficulty date: February 13, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 20,500 hours, 10,889 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 24E508294G01
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RELOCATING THE A/C FROM THE PAD TO THE GATE, OPS REPORTED SMOKE/ODOR IN CABIN.  DL MTC FOUND THE NR 1 T/R HAD FAILED AND SMOKED.  INSULATION ABOVE THE T/R WAS BURNED.  REPLACED T/R UNIT.
